# SDR WRLA2009064

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47845
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB70255
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK IN ATL INSPECTION FOUND NR 2 PYLON CAP PANEL CRACKED UNDER RUDDER PANEL 457BL.  REMOVED CAP PANEL ASSY.  REPLACED NR 2 ENGINE PYLON CAP PANEL UNDER RUDDER.  REPAIR ACCOMPLISHED ON N/R CARD 154.
